# SDR FDEA201101170215

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, AFT FRAME IS CRACKED AT LOWER CORNER, CRACK GOES UNDER STOP FITTING.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EA7-5210-123580.
